# SDR SWIA202266641

- Difficulty date: September 17, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10276
- Aircraft time: 35,195 hours, 21,868 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FORMER CORRODED AT MULTIPLE SPOTS     (C-CHECK RO 10/24/2022)    REMOVED AND INSTALLED NEW FWD FORMER REF CRJ 700 SRM 51-42-06-001-001-A01 AND DRAWING 601R31702 REV-N, LEAK CHECK GOOD, COMPLIED WITH 51-900-1002-SKY
